# SDR SWAA2022092939016

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 56,183 hours, 29,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EMERGENCY LIGHS BATTERY PACK FAILED CAPACITY CHECK / [01] REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
